Jump to content

SSRIs linked to stomach ulcers?


Sunny1008
 Share

Recommended Posts

Hello all,

 

I have been off ADs for almost three years. I am happy and relieved to say that my mental symptoms have improved a lot over the years. But for the past two years I have been struggling with stomach ulcers. I have had every test imaginable to find out the cause and all the tests come back negative. I recently read on the University of Maryland medical website that SSRIs are now being linked to peptic (stomach) uclers, and I wondered if being on ADs for so long may have caused my stomach problems.

 

Has anyone else struggled with this? I am trying a combination of traditional and alternative therapies to heal my stomach, but have yet to find complete success.

 

Thanks!

Sunny

Zoloft 50mg for 7.5 years

Developed akathisia while on the drug Dec. 2009

Severe withdrawal/damage

Drug-free since May 5, 2011

Link to comment
Share on other sites

  • Administrator

Please post the links to the articles you've found on this subject. Others will be interested.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy